# SDR DALA2016092406809

- Difficulty date: September 21, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 42,592 hours, 29,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN FUSELAGE SKIN AROUND RIVET HEAD ABOVE RT PYLON STA 1095.868, JUST ABOVE L14 RT LOCATION MARKED.  SKIN CRACKS REMOVED AND REPAIRED IAW ER/A 549613-14 REQUIRES REPETITIVE INSPECTIONS EVERY 3000 FLIGHT CYCLES AFTER REPAIR.
